# SDR SWAA2021072738746

- Difficulty date: December 12, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT CORNER REVEAL UPPER AREA LOC BS 296 BTW STR8R TO STR 9R AT FWD GALLEY AREA / REPLACED CORNER REVEAL UPPER AREA LOC BS 296 BTW STR 8R TO STR9R AT SERVICE DOOR CUT OUT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8370 SHEET 2 REV C PART USED 141A8372U1 PO 2020-220637
